# SDR TWAA0017208

- Difficulty date: October 25, 2000
- Submitted: November 6, 2000
- Operation: Air carrier
- Aircraft: N996Z
- Make and model: Doug DC-9-32
- Aircraft serial: 47028
- Aircraft time: 82,983 hours, 88,791 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 15 MAINT CHECK FOUND CORROSION ON FLOOR SUPPORT AT STA 160, RBL 0 TO 53.  FABRICATED NEW SUPPORT PER SRM 53-10-1 AND SPM 6-70-01 AND REPLACED.  INSTALLED PER SRM 51-30 PAGE 18.
